# SDR ASOA201000672

- Difficulty date: April 18, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,345 hours, 24,709 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER TO LOG PAGE 527189-1, RT NOSE TIRE BLEW ON TAKEOFF.  (EMERGENCY DECLARED -- TRUCKS STANDING BY AS A PRECAUTION).  R & R NLG WHEEL AND TIRE ASSYS IAW IAW AMM 32-42-01.   (CLOSED)
